American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28E15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Marcin Kysiak, Andrzej Nowik and Tomasz Weiss. Special subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 135 (2007) 2975-2982. MR 2317976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Marcin Kysiak and Tomasz Weiss. Small subsets of the reals and tree forcing notions. Proc. Amer. Math. Soc. 132 (2004) 251-259. MR 2021269.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Andrzej Nowik and Tomasz Weiss. Some remarks on totally imperfect sets. Proc. Amer. Math. Soc. 132 (2004) 231-237. MR 2021267.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Andrzej Nowik and Tomasz Weiss. Strongly meager sets of real numbers and tree forcing notions. Proc. Amer. Math. Soc. 130 (2002) 1183-1187. MR 1873795.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tomasz Weiss. On perfectly meager sets in the transitive sense. Proc. Amer. Math. Soc. 130 (2002) 591-594. MR 1862142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael Ruzhansky. On uniform properties of doubling measures. Proc. Amer. Math. Soc. 129 (2001) 3413-3416. MR 1845020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Andrzej Nowik and Tomasz Weiss. Strongly meager sets and their uniformly continuous images. Proc. Amer. Math. Soc. 129 (2001) 265-270. MR 1694343.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Andrzej Nowik and Tomasz Weiss. Not every $Q$-set is perfectly meager in the transitive sense. Proc. Amer. Math. Soc. 128 (2000) 3017-3024. MR 1664434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Karel Prikry. A nonhomogeneity property of $\sigma$-ideals . Proc. Amer. Math. Soc. 123 (1995) 2861-2865. MR 1273516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Tomek Bartoszyński, Martin Goldstern, Haim Judah and Saharon Shelah. All meager filters may be null . Proc. Amer. Math. Soc. 117 (1993) 515-521. MR 1111433.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1